Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 563438, 18 pages
http://dx.doi.org/10.1155/2012/563438
Research Article

On the Convergence of Iterative Processes for Generalized Strongly Asymptotically 𝜙 -Pseudocontractive Mappings in Banach Spaces

Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende (CS), Italy

Received 5 October 2011; Accepted 11 October 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Vittorio Colao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the equivalence and the strong convergence of iterative processes involving generalized strongly asymptotically 𝜙 -pseudocontractive mappings in uniformly smooth Banach spaces.